Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 26.08.2018
From: Lara

Subject: Lucy Lois

Hi guys
Haven't been on for a long time I hope you are both getting by ok.
I'm up watching sunrise, well I say sun but not much of it about the past few days.
Getting by is the new phrase I'm using because that's about it at the moment, not been a good year pain and mobility wise. Right leg has mind of its own just now so having to use a stick for walking at times. Sad thing is not able to walk dog as much as I'd like to.
New rhuemy consultant seems to think it's neurological but wasn't interested in listening to me. He's stopped my taking of hydrochloquine (or whatever it's spelt like) and dropped the methotrexate to 15mg. So I can feel the pain and aches and stiffness more!
Got a review of this with a different consultant in October so I'll wait to see what he says. Consumption of paracetamol has gone up!
Having tooth problems at the moment too so not helping my mood!
I sound a right misery guts sorry but I'm cheerful enough honest!
On a brighter note it was great to see such lovely weather after what seemed like a year long winter.
Take care girls, big hugs to you both xx
reply | back to forum

Date: 27.08.2018
From: lucy

Subject: Re: Lucy Lois

Hi Lara, I happened to pop on today like I do every so often and was surprised to see your post as none of the regular ones seem to come on anymore. I know what you mean about getting by, I have similar issues with my leg, although it is my left one, like yourself I use my stick now and again and this last week I have been using it more than usual. My daughter that lived in Spain has moved back and she brings her dog here in the morning and picks him up again after work, I couldn't walk him far today as my hip and ankle was hurting and then the rain came on so we turned back. That's not good your rheumatologist hasn't been very helpful, lets hope the new one is better. Make sure the toothache is toothache, I have actually had a tooth out thinking it was causing the pain when in actual fact it was coming from my jaw. The dentist i have now is very patient and when I go and tell him i've got toothache he checks it out and usually its coming from my jaw. His mother had RA so he is very understanding.
I'm hoping Lois and Colin etc are all ok. Take care and look after yourself. xx
reply | back to forum

Date: 30.08.2018
From: Colin W

Subject: Re: Lucy Lois

hi Guys , hope you are well , Lara just hope your new consultant is a bit more helpful , I had a bad reaction to hydroxychloroquine (googled it) but shame they stopped it for no reason

Lucy hope you are well-ish , as for myself , still waiting to have some joints done (about 6 needed at moment) bit the wont do any until I lose alot of weight & stop high dose of steriod & no problems with ulcers etc

my concustant going to try another biologic abatacept which they tell me is very exspensive but thats not mmy fault & was happy on rituximab , btw will need to stop this biologic as well to get joints done

never rains but it pours & thats what it seems like this year , so much going wrong , we could do with downsizing but go thirty years of mess to clear & with myself unable to walk or stand , trying to get rid of some stuff on ebay or trying
reply | back to forum

Date: 30.08.2018
From: lucy

Subject: Re: Lucy Lois

Hi Colin, Good to hear from you but sorry things haven't been so good for you. It's a difficult one when you are on steroids and trying to lose weight as the steroids are probably the main cause of the weight. I have put on over 2 stones in the last couple of years so I know it is very hard when you are om meds.

It would be good if you could get on the new biologic and then you could maybe get off the steroids. I'm still on the rituximab. I have some good days and some not so good days, the main problem is with my ankle and hip. I had another fall and broke my nose and knuckles a few months back, and I was sober lol.

You have to keep hoping things will get better Colin, they are bringing out new drugs all the time now so I hope you manage to get something that will help you regardless of the cost.

Take care and keep in touch xx
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

4+6=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board